# SDR 07FDEA01758

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,767 hours, 32,890 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR INITIALLY LOWERED FOR LANDING, ALL INDICATIONS REMAINED RED.  RECYCLED GEAR AND AFTER A DELAY ALL INDICTIONS READ GREEN.  DURING CREW DEBRIEF, CREW STATED WHEN GEAR INITIALLY LOWERED THERE WAS NO PHYSICAL IND VIBRATION OR FEELING THAT THE GEAR WAS EVEN LOWERING UNTIL  RECYCLED AND THEN AFTER SOME DELAY COULD FEEL THE GEAR ACTUALLY LOWERING AND AFTER MORE DELAY GOT THREE GREENS.  TROUBLE SHOT PER FIM 32-30 UP TO STEP 5.  VERIFIED RIGGING FROM GEAR  HANDLE TO SELECTOR VALVE.  ALL CHECKS NORMAL REF MD10-10MM 32-31-01-5.  REMOVED AND REPLACED EMERGENCY LANDING GEAR CONTROL MICROSWITCH S1-392 PER MD10 MM 32-32-01-2.  OPS CHECK NORMAL PER MM 32-30-00-5.
